RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 2, Pages 418–429 (Mi izv1907)  

Uniqueness classes for the solution of Goursat's problem

V. M. Borok


Abstract: Uniqueness classes for the solution of Goursat's problem, which consists in giving Cauchy initial conditions for each of the variables $t_i$, $ i=1,…,n$, are studied for linear partial differential equations with constant coefficients with two groups of variables: time $t=(t_1,…,t_n)$ and space $x=(x_1,…,x_m)$. The results obtained generalize a well-known theorem of Gel'fand and Shilov on uniqueness classes for the solution of Cauchy's problem.

Full text: PDF file (929 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:2, 423–435

Bibliographic databases:

UDC: 517.9
MSC: 35G10, 35A05
Received: 16.02.1972

Citation: V. M. Borok, “Uniqueness classes for the solution of Goursat's problem”, Izv. Akad. Nauk SSSR Ser. Mat., 38:2 (1974), 418–429; Math. USSR-Izv., 8:2 (1974), 423–435

Citation in format AMSBIB
\Bibitem{Bor74}
\by V.~M.~Borok
\paper Uniqueness classes for the solution of Goursat's problem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 2
\pages 418--429
\mathnet{http://mi.mathnet.ru/izv1907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=352712}
\zmath{https://zbmath.org/?q=an:0293.35021}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 2
\pages 423--435
\crossref{https://doi.org/10.1070/IM1974v008n02ABEH002111}


Linking options:
  • http://mi.mathnet.ru/eng/izv1907
  • http://mi.mathnet.ru/eng/izv/v38/i2/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:267
    Full text:69
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019